MAUDE Adverse Event Report: Abbott Medical (CRM-Sylmar) CPS DIRECT PL; Catheter, Percutaneous

Abbott Medical (CRM-Sylmar) CPS DIRECT PL; Catheter, Percutaneous
Model Number 410213
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 08/03/2026
Type of Reportable Event Serious Injury
Event or Problem Description
During an initial implant procedure, after implanting the leads, the catheter was used for a coronary sinus cannulation.Contrast was then injected and it was observed that there was a dissection of the coronary sinus.The physician decided to not implant the left ventricular (lv) lead.The patient is stable with no consequences.

Brand Name
CPS DIRECT PL
Common Device Name
Catheter, Percutaneous
Manufacturer (Section D)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key50304253
Report Number2017865-2026-17238
Device Sequence Number21508056
Product Code DQY
UDI-Device Identifier05414734207089
Combination Product (Y/N)N
Initial Reporter CountryIT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number410213
Device Lot Number11045143
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/03/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/18/2026
Supplement Report FDA Received Date08/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown